MathSciNet Relay Station
MathSciNet bibliographic data
MR229622 (37 #5196) 12.80
Babakhanian, A. On primitive elements in differentially algebraic extension fields. Trans. Amer. Math. Soc. 134 1968 71–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement